, Volume 9, Issue 2, pp 370-392

Holomorphic Curves on Hyperplane Sections of 3-Folds

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

In this paper we prove a conjectured height inequality of Lang and Vojta for holomorphic curves lying on generic hyperplane sections of 3-folds. As a consequence we deduce a conjecture of Kobayashi that a generic hypersurface in \( {\Bbb P}^3_{\Bbb C} \) of sufficiently high degree is hyperbolic.

Submitted: June 1998.